MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgement occurred.A 2.25 x 16 synergy ii drug-eluting stent came off the balloon prior to deployment.There was no harm to the patient.
 
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: a synergy stent was returned for analysis without a stent delivery system.A visual examination of the stent found that the stent was detached and there was evidence of damage along the entire length of the stent.Visual inspection using the microscope confirmed the characteristic synergy strut connectors, with four on the proximal end and two on the distal end.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8777369
Report Number2134265-2019-07561
Device Sequence Number16620569
Product Code NIQ
UDI-Device Identifier08714729840084
UDI-Public08714729840084
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2020
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0022780410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2019
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;